Anybody pls. advise me on my FBS result : 167.87 mg/dl or 9.30 mmo I/L .
Just recently, I am always feeling very sleepy and tired. Do I need to take some sort of
medication? Any recommendation what needs to be done. Thanks a lot in advance.
"Any recommendation what needs to be done."
You need to see a doctor unless you already have when you took your FBS, or was this a home kit? You are exhibiting Diabetes symptoms - sleepy & tired. In any case, go see a doctor and get fully tested for Diabetes.
I just second the above recommendation. These seem to be symptoms of blood sugar that is out of control and needs your and a Drs attention. It might be that you could control this with diet but letting it go will only give the Diabetes more time to do damage to other organs--- and you don't want that. I first started out on med which did bring mine down and then as i read and learned more , I realized that diet & exercise play a BIG part in controlling
diabetes ( at least Type 2 ) so i went after it on both fronts. I am now off all meds but do have to monitor my levels daily. The optimal number is 88 and always under 120 tho each persons situation may vary in how they respond to the meds,and other attempts to keep the numbers down. If you are Diabetic and do not deal with it now, you will regret it down the road.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.